# SDR SWAA2025081491418

- Difficulty date: July 15, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE, BS 727D+5, LBL 3 - RBL 12, WL 156.   RECEIVED A NEW STRAP, APPLIED WHITE ENAMEL IAW ACO 5360-E-16462, AND NEW STRAP WILL BE INSTALLED ON CUSTOMER CARD TTG8Q0132YHR.
